Mirtazapine is a antidepressant, it is mainly prescribed for major depressive disorder and anxiety. I could see it being prescribed off label for insomnia as it does cause a very sedative effect about a half hour after taking especially at lower doses. I couldn't stay awake more than a half hour after taking it. Just be careful because it also makes you feel hungry and I ate 10x more than I used to.
- Mirtazapine Information for Consumers
- Mirtazapine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirtazapine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Apr 2012 • 2 answers
Posted 23 Oct 2013 • 2 answers
Ritalin and sleeping pills to getter safe?I just tookRitalin and sleeping pills, nightquil. Am Idead
Posted 10 Mar 2015 • 1 answer
Posted 12 Jun 2015 • 5 answers
My 88yo mother has had sleeping problems and is also depressed. Her Dr has put her on mirtazapine...
Posted 13 Dec 2017 • 2 answers